MAUDE Adverse Event Report: ULRICH GMBH & CO. KG ADDPLUS; CAGE, Ø 12 MM, HEIGHT 25-41 MM, ANGLE 12°

ULRICH GMBH & CO. KG ADDPLUS; CAGE, Ø 12 MM, HEIGHT 25-41 MM, ANGLE 12°
Model Number CS 2253-12-25
Medical Device Problem Codes Material Fragmentation (1261); Difficult to Insert (1316)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
The surgeon was unable to drive in the set screw.The rep reported that the threads on the device appeared stripped and metal particles were coming off of the screw and cage.The cage was implanted with no locking screw.

Brand Name
ADDPLUS
Common Device Name
CAGE, Ø 12 MM, HEIGHT 25-41 MM, ANGLE 12°
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key8256507
Report Number9612420-2019-00001
Device Sequence Number2035103
Product Code MQP
UDI-Device Identifier04052536009374
UDI-Public4052536009374
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2019
Report Date (Section F) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 2253-12-25
Device Catalogue NumberCS 2253-12-25
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/20/2018
Event Location Hospital
Date Report to Manufacturer01/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age57 YR